# SDR SWAA2021122251721

- Difficulty date: December 8, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON AFT CARGO BAY TRACK AT RBL 13 BS 727E; BS 767.  EVALUATED CRACKS ON TRACK,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED RT TRACK IAW SRM 51-40-02-0G-0.  LOCATED, DRILLED, AND DEBURRED NEW CARGO TRACK IAW SRM 51-40-02-0G-0, AND DWG 146A7500.  INSTALLED FORWARD SECTION OF TRACK IAW SRM 51-40-02-0G-0; DWG 146A7500.
